Should I be worried?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alone&scared
Regular Member


Date Joined Sep 2009
Total Posts : 177
   Posted 11/15/2009 12:25 PM (GMT -6)   
Well, i see my doctor next week anyway, but there are some weird frickin things going on with my body. First of all, my shoulders hurt so bad. It is a very weird pain. It is like a charlie horse, I guess. My left shoulder especially is effected by this. It feels like the muscle is being pulled off of my bone and being smashed between two cars. When it does this it locks up and I can't turn my head to the left.
New symptom #2: My nose twitches. I know...crazy, but it does! It does it off and on, kind of like an eye twitch, but is so annoying!
My chest pain is getting even worse. It is on both sides though, so I don't think it is my heart, but the left side is worse.
Symptom #3: My headaches are starting to get worse again. Really bad ones in the front of my head and my vision is cloudy, blurry.
Symptom #4: When I go for walks, when I stop (either during walk or after) and look straight ahead or even to the side, everything "shrinks" away. I don't lose my balance or anything, but it is really weird and creepy.
Symptom #5: I got out of the shower the other night and happend to look at the palms of my hands. They were ghost white and you could see EVERY SINGLE VEIN in them! It was so disgusting.
Symptom #6: My elbows now hurt in addition to my wrists, knees, shoulders, hips and ankles:(
Symptom #7: I have developed a "rash" on my shoulders and back. It is like the "chicken skin" that some ppl get on the back of their arms? Which, I got about 5 years ago and can't get rid of! It is like little zits very close together and they cover my shoulders and part of my back. They aren't itchy, but it is dry and disgusting!
Symptom #8: My face suddenly got very dry and red and when I put lotion on it, it burns! And, it feels really hot all of the time.
 
So, anyway, is this herxing? Does anyone know? And, can I do anything about my rash...it isn't like anyone sees these parts of my body anyway, but it is really irritating!

scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 11/15/2009 3:46 PM (GMT -6)   
Alone&scared, We certainly experience some crazy things, don't we?

Anyway, I am far from an expert but from what I've experienced myself when I first started treament, it all sounds like herxing to me. When I first started treatment a whole new set of weird symptoms appeared.

I would suggest you bring the written list to the doctor with you just to be sure. If your appointment is not until later in the week, you might want to give him a call to see what you can do about the rash or to put your mind at ease about some of the other symptoms. I remember calling my doc a few times in the beginning just to make sure what I was experiencing was normal and the office was very understanding.

I'm sure others will come along soon with suggestions about what to do about the rash.

Hang in there and good luck.

Willowrose
Veteran Member


Date Joined Oct 2009
Total Posts : 699
   Posted 11/15/2009 6:21 PM (GMT -6)   
a&s, I plead a headache and Lyme fog if I'm wrong, but I think I read in another thread that you are exercising. That could account for some of your pain. If you are sweating while you exercise, that could also account for the rash. I agree with scorpio, though, it's best to check with your doctor to make sure none of those things needs attention. I hope you have some relief soon.

Rose
I have Lyme; it doesn't have me.


alone&scared
Regular Member


Date Joined Sep 2009
Total Posts : 177
   Posted 11/15/2009 7:40 PM (GMT -6)   
Thank you! I just realized my appt is tomorrow. Thank God I checked!
Rose, I just started 3 days ago and the rash started before that. But, I could be making it worse. I am also doing the candida diet and the hardest part of the detox if over (I hope) but I dont know if some of these are from that or not either. I will probably never know.
But, I do have another question. If I am herxing, does that mean my abx are working?

scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 11/15/2009 8:16 PM (GMT -6)   
Yes, herxing means the antibiotics are working. Good luck tomorrow and let us know what your doc says.

alone&scared
Regular Member


Date Joined Sep 2009
Total Posts : 177
   Posted 11/16/2009 9:39 PM (GMT -6)   
Well, my doctor said that feeling worse at first does mean that the abx are working, but that I should have felt better by a month of being on them? So, he switched me today to ceflax (I think...I'm tired and don't feel like looking at the bottle!lol). Apparently since all of the problems I am having are just lyme symptoms I just have to deal with them. He was in a big rush today and it wasn't a good appointment at all. The nurse didn't explain anything to me on the way out. She just handed me rx's. They gave me a rx to get my blood taken, but didn't even tell me WHEN to get it done. I had to call and ask, and it is a good thing I did, because I am not supposed to get it done until right before I go back next month. I'm upset. I was thinking that the amox was working and that I was gonna get better right away:(
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 23, 2017 12:30 AM (GMT -6)
There are a total of 2,858,719 posts in 313,682 threads.
View Active Threads


Who's Online
This forum has 155269 registered members. Please welcome our newest member, chronicallybailey.
456 Guest(s), 3 Registered Member(s) are currently online.  Details
Milocat, Nick2017, nicolasc


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer